# SDR HEEA087343

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 2,349 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Condition: Worn
- Location: Flywheel
- Component: Flywheel
- Component part number: 407040316101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLYWHEEL SHAFT HAS WORN SPLINES.
